American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke. Homological approach to the Hernandez-Leclerc construction and quiver varieties. Represent. Theory 18 (2014) 1-14.
Abstract, references, and article information   
View Article: PDF

[2] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[3] Wendy Lowen. Algebroid prestacks and deformations of ringed spaces. Trans. Amer. Math. Soc. 360 (2008) 1631-1660. MR 2357708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andre Henriques and David S. Metzler. Presentations of noneffective orbifolds. Trans. Amer. Math. Soc. 356 (2004) 2481-2499. MR 2048526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul Feit. Axiomization of passage from ``local'' structure to ``global'' object. Memoirs of the AMS 101 (1993) MR 1129376.
Book volume table of contents   


Results: 1 to 6 of 6 found      Go to page: 1